# SDR DL72S981034

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct
- Condition: Cracked
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 INCH SECTION OF S DUCT INNER SKIN DAMAGED/BENT BACK 3 FT.  AFT OF INLET AT 1 OCLOCK POSITION, ERA 364794-14 DOUBLER.
